RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 3, Issue 4  


Hyperbolic formulas in elliptic Сauchy problems
Dmitry P. Fedchenko, Nikolai Tarkhanov
419
On the Boussinesq approximation in the problems of convection induced by high–frequency vibration
Ilya I. Ryzhkov, Yuri A. Gaponenko
433
An explicit Carleman formula for the Dolbeault cohomology
Nikolai Tarkhanov
450
Thermocapillary motion of two viscous liquids in a cylindrical pipe
Victor K. Andreev, Vladimir V. Kuznetsov
461
On the set of convergence for Mellin–Barnes integral representing solutions to the tetranomial algebraic equation
Irina A. Antipova, Tatyana V. Zykova
475
An identification problem of source function for one semievolutionary system
Yuri Ya. Belov
487
The dual problem to M. A. Goldshtik problem with arbitrary vorticity
Isaak I. Vainshtein
500
Monotonous perturbations of an equilibrium condition of two-layer system of binary mixes
Marina V. Efimova
507
Technique for determination the energy of uniaxial and cubic magnetic anisotropy in magnetic nanoparticles from experimental magnetization curve
Sergey V. Komogortsev, Sergey I. Smirnov, Nadezhda A. Momot, Rauf S. Iskhakov
515
Correlation analysis of the Russian banking system under adaptation to economical crisis in 2007–2008 years
Alevtina N. Krasnenko, Elena V. Pokidysheva, Kseniya Yu. Veretnova, Tatyana A. Tyukina
521
The upper units of generalized Pascal's pyramid and its interpretations
Oleg V. Kuzmin, Marina V. Seryogina
533
On the integrals over two-dimensional compact complex toric varieties
Olga S. Ulvert
544
An identification problem of the source function of the special form in two-dimensional parabolic equation
Igor V. Frolenkov, Ekaterina N. Kriger
556
The parametric analysis of Volter–Salnikov nonlinear mathematical model
Svetlana B. Tsybenova
565
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019